Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 11, 2015, 9:33 PM EDT for Berks County, Pennsylvania. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2015, 9:33 PM EDT (01:33 UTC)
- Expired
- Jun 11, 2015, 10:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 152 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 2053 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
996
WWUS81 KPHI 120133
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
933 PM EDT THU JUN 11 2015
PAZ060-061-120200-
BERKS-LEHIGH-
933 PM EDT THU JUN 11 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BERKS AND WEST CENTRAL
LEHIGH COUNTIES...
AT 930 PM EDT...A STRONG THUNDERSTORM WAS OVER FRIEDENSBURG...OR OVER
SCHUYLKILL HAVEN...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS WHICH CAN
CAUSE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM WILL BE NEAR...
STRAUSSTOWN AROUND 935 PM EDT.
HAMBURG AROUND 950 PM EDT.
SHOEMAKERSVILLE AND FAIRVIEW HGTS AROUND 955 PM EDT.
KUTZTOWN...FLEETWOOD...LAURELDALE...LEESPORT AND LENHARTSVILLE
AROUND 1000 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CENTERPORT.
LAT...LON 4054 7617 4056 7613 4056 7609 4058 7605
4057 7602 4058 7601 4063 7600 4065 7597
4056 7560 4031 7580 4051 7628
TIME...MOT...LOC 0130Z 292DEG 28KT 4059 7619
$$
MWGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 11, 9:17 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 11, 9:17 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 PM EDT THU JUN 11 2015
.SYNOPSIS...
A WEAK FRONT TO THE NORTH WILL MOVE LITTLE TONIGHT...THEN LIFT
NORTHWARD FRIDAY. LOW PRESSURE WILL MOVE ACROSS CANADA FRIDAY AND
SATURDAY. IT WILL CAUSE A COLD FRONT TO MOVE THROUGH OUR AREA
SATURDAY EVENING. HIGH PRESSURE WILL AFFECT THE REGION SUNDAY AND
MONDAY. ANOTHER DISTURBANCE WILL APPROACH MONDAY NIGHT AND REMAIN IN
THE AREA THROUGH THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A COLD FRONT WAS LOCATED TO OUR NORTH, EXTENDING WESTWARD FROM
SOUTHERN NEW ENGLAND INTO THE LOWER HUDSON VALLEY AND NORTHERN
PENNSYLVANIA EARLY THIS EVENING. THE BOUNDARY WILL GRADUALLY MOVE
SOUTHWARD TOWARD THE I-80 CORRIDOR BY MIDNIGHT AND I-195/PA TURNPIKE
CORRIDOR BY DAYBREAK FRIDAY MORNING.
IT CERTAINLY FEELS LIKE A TYPICAL SUMMER EVENING OUT THERE; RATHER
WARM AND MUGGY WITH TEMPS STILL IN THE 80S AND DEWPOINTS IN THE MID
TO UPPER 60S AS OF 9 PM. AS A RESULT, THE ENVIRONMENT IS STILL
MODERATELY UNSTABLE AS WE HEAD TOWARD SUNSET (01Z SPC MESOANALYSIS
SHOWS 1500-2000 J/KG OF MIXED-LAYER CAPE OVER THE CENTER OF THE
CWA). ISOLATED CONVECTION THAT DEVELOPED OVER NORTHEAST PA EARLIER
HAD DISSIPATED. THE BULK OF THE CONVECTIVE ACTIVITY THIS EVENING HAS
REMAINED TO THE WEST OF OUR FORECAST AREA BACK INTO CENTRAL PA OWING
TO A WEAK CAPPING INVERSION AND A LACK OF ORGANIZED LIFT. HOWEVER,
THERE IS A COMPLEX OF SHOWERS AND STORMS BETWEEN HARRISBURG AND
WILLIAMSPORT THAT WILL MOVE INTO NORTHEASTERN PA BETWEEN 9 PM AND
MIDNIGHT. EXPECT THIS INTENSITY OF THE STORMS TO GRADUALLY DIMINISH
DURING THIS TIME DUE TO THE LOSS OF DAYTIME HEATING. THESE STORMS
CAN STILL PRODUCE LOCALLY STRONG WINDS, SMALL HAIL AND HEAVY
DOWNPOURS THIS EVENING. ALL OF THE CONVECTIVE ALLOWING HI-RES MODELS
THAT REASONABLY CAPTURED THIS UPSTREAM COMPLEX IN THE FIRST PLACE
SIMULATE THESE SHOWERS AND STORMS TO DISSIPATE BY 06Z.
FORECAST MIN TEMPS RANGE FROM THE MID 60S IN THE HIGHER ELEVATIONS
OF NORTHEAST PA/NORTHWEST NJ TO MID 70S IN URBAN AREAS OF THE PHILLY
METRO.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
WE HAVE ISSUED A HEAT ADVISORY FOR THE HIGHLY URBANIZED AREAS IN AND
AROUND PHILADELPHIA FOR FRIDAY AFTERNOON AND EARLY FRIDAY EVENING.
THE MAXIMUM TEMPERATURES ON FRIDAY SHOULD BE SIMILAR TO THOSE OF
TODAY. HOWEVER, DEW POINT READINGS ARE FORECAST TO BE A NOTCH HIGHER
AND HEAT INDEX VALUES OF 96 TO 98 MAY BE COMMON.
WE ARE ANTICIPATING A MOSTLY SUNNY SKY FOR FRIDAY. THERE SHOULD BE
LESS HAZE AS THE WEATHER SYSTEM OVER THE UPPER MISSISSIPPI RIVER
VALLEY AND THE GREAT LAKES BLOCKS ADDITIONAL SMOKE FROM ADVECTING
OVER OUR REGION.
THERE SHOULD BE ENOUGH INSTABILITY ON FRIDAY AFTERNOON TO RESULT IN
ANOTHER ROUND OF SCATTERED TO ISOLATED THUNDERSTORMS, MAINLY
INLAND ACROSS EASTERN PENNSYLVANIA AND IN NORTHWESTERN/CENTRAL
NEW JERSEY. AN ADDITIONAL SHOWER OR STORM COULD DEVELOP ALONG A SEA-
BREEZE DURING THE PEAK HEATING HOURS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
SUMMER-LIKE WARMTH AND HUMIDITY WILL CONTINUE EARLY IN
THE EXTENDED PERIOD. DEW POINTS FRI NIGHT INTO SATURDAY WILL BE IN
THE UPPER 60S TO LOW 70S IN MOST AREAS. THIS COMBINED WITH
TEMPERATURES NEAR 90 ON SATURDAY WILL BRING HEAT INDEX VALUES IN THE
LOW 90S IN MANY AREAS. A COLD FRONT WILL CROSS THE REGION SAT
AFTERNOON INTO THE EVENING...BRINGING A CHC FOR SHOWERS/TSTMS.
LOCALLY HEAVY RAINS ARE POSSIBLE WITH THE PWAT VALUES BEING RATHER
HIGH ACROSS THE AREA.
WE WILL WRITE A DRY FCST FOR SUNDAY INTO EARLY MONDAY FOR NOW. THERE
SEEMS TO BE GOOD MODEL AGREEMENT THAT HIGH PRESSURE WILL NOSE BACK
INTO THE AREA. TEMPERATURES WILL BE BACK NEAR SEASONAL NORMS...MAYBE
A DEGREE OR SO ABOVE NORMAL WITH HIGHS IN THE LOW/MID 80S SOUTH AND
UPPER 70S/LOW 80S NORTH.
THE CHCS FOR SHOWERS AND TSTMS INCREASE AGAIN MON AFTERNOON AND THEY
CARRY INTO THE MIDDLE OF THE WEEK. ANOTHER FRONT APPROACHES FROM THE
WEST AND STALLS ACROSS THE AREA. SEVERAL SHORT WAVES WILL TRIGGER
AFTERNOON/EARLY EVENING SHOWERS/TSTMS. TEMPERATURES WILL RISE
SEVERAL DEGREES ABOVE NORMAL...BUT HOLD SHORT OF 90 DEGREES IN MOST
AREAS.
&&
.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THERE WAS A COMPLEX OF SHOWERS AND THUNDERSTORMS OVER CENTRAL PA
AT 01Z. THIS ACTIVITY IS ON TRACK TO REACH ABE TERMINAL BY 02Z AND
IN THE VICINITY OF RDG CLOSER TO 03Z. ONLY MENTIONED MVFR VSBY
RESTRICTIONS IN TSRA SINCE THE STORMS ARE EXPECTED TO WEAKEN AS
IT MOVES EASTWARD TOWARD THE TERMINALS AND THEN DISSIPATE AROUND
OR JUST AFTER MIDNIGHT. THERE IS STILL A POSSIBILITY THAT ABE
WILL SEE EVEN LOWER RESTRICTIONS FOR A BRIEF PERIOD.
THERE WAS HZ REPORTED AROUND THE AREA THIS EVE WITH VSBYS 6-7SM.
MAY SEE THESE VSBYS LOWER TO MVFR OVERNIGHT AND EARLY FRI MORNING
AS THE NOCTURNAL INVERSION STRENGTHENS/LOWERS.
LIGHT S-SWLY WINDS TONIGHT AND FRI MORNING COULD BECOME BREEZY LATE
IN THE AFTERNOON FRI WITH GUSTS TO 20 KT.
COVERAGE OF AFTERNOON SHOWERS AND STORMS ON FRI IS CURRENTLY
ANTICIPATED TO BE ISOLATED ACROSS THE TERMINALS, TOO LOW TO
MENTION IN THE TAFS ATTM.
OUTLOOK...
FRI NIGHT THRU SAT NIGHT...MOSTLY VFR BUT LOWER CONDITIONS IN
SCT SHOWERS AND TSTMS. PATCHY HAZE AND FOG.
SUN THRU TUE...MOSTLY VFR. SHOWERS POSSIBLE MON AFTERNOON THRU
TUE.
&&
.MARINE...
A SOUTHERLY WIND AROUND 10 TO 15 KNOTS IS ANTICIPATED FOR TONIGHT
AND FRIDAY. WAVE HEIGHTS ON OUR OCEAN WATERS SHOULD BE 2 TO 4 FEET.
WAVES ARE EXPECTED TO BE AROUND 2 FEET OR LESS ON DELAWARE BAY.
OUTLOOK...
SUB-SCA CONDITIONS EXPECTED MUCH OF THE TIME. A FEW NEAR SCA GUSTS
POSSIBLE ON THE WATERS FRI NIGHT. SCT TSTMS WILL CREATE LOCALLY
HIGHER WINDS AND SEAS FRI NIGHT THRU SAT NIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR PAZ070-071-102-
104-106.
NJ...HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR NJZ015-017>019.
DE...HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...O'HARA
NEAR TERM...KLEIN
SHORT TERM...IOVINO/KLEIN
LONG TERM...O'HARA
AVIATION...KLEIN/O'HARA
MARINE...IOVINO/O'HARAHazardous weather outlook, Jun 11, 3:29 PM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 329 PM EDT THU JUN 11 2015 DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023- 027-PAZ054-055-060>062-101-103-105-121930- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- 329 PM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX VALUES WILL BE BETWEEN 90 AND 95 DEGREES THROUGH THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDEX VALUES WILL BE BETWEEN 90 AND 95 DEGREES FRIDAY AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-121930- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 329 PM EDT THU JUN 11 2015 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX VALUES WILL BE BETWEEN 90 AND 95 DEGREES THROUGH THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-121930- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 329 PM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-121930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 329 PM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 11, 6:39 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
639 PM EDT THU JUN 11 2015
PAZ060-103-112345-
WESTERN MONTGOMERY-BERKS-
639 PM EDT THU JUN 11 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS AND NORTHWESTERN
MONTGOMERY COUNTIES...
AT 637 PM EDT...A STRONG THUNDERSTORM WAS NEAR STRAUSSTOWN...OR NEAR
SCHUYLKILL HAVEN...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KUTZTOWN...HAMBURG...FLEETWOOD...LAURELDALE...TOPTON...LEESPORT...
SHOEMAKERSVILLE...BERNVILLE...BECHTELSVILLE...LYONS...STRAUSSTOWN...
LENHARTSVILLE...FAIRVIEW HGTS...BOYERTOWN AND CENTERPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM AND MAY CAUSE
PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4048 7626 4053 7621 4054 7617 4056 7613
4058 7605 4057 7602 4061 7600 4047 7557
4030 7564
TIME...MOT...LOC 2237Z 286DEG 20KT 4053 7613
MWGSpecial weather statement, Jun 11, 7:08 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
708 PM EDT THU JUN 11 2015
NJZ007-008-PAZ054-055-062-120000-
MORRIS-WARREN-CARBON-MONROE-NORTHAMPTON-
708 PM EDT THU JUN 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL WARREN...WEST
CENTRAL MORRIS...NORTHEASTERN CARBON...NORTHEASTERN NORTHAMPTON AND
SOUTHERN MONROE COUNTIES...
AT 707 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WHITE HAVEN TO WIND GAP...AND MOVING EAST AT 35
MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
BANGOR...PEN ARGYL...WIND GAP AND SAYLORSBURG AROUND 715 PM EDT.
EAST BANGOR AROUND 720 PM EDT.
BELVIDERE...SUN VALLEY AND LONG POND AROUND 730 PM EDT.
OXFORD...MCMICHAEL...BRODHEADSVILLE AND GILBERT AROUND 735 PM EDT.
HOPE...REEDERS AND GREAT MEADOWS-VIENNA AROUND 740 PM EDT.
TANNERSVILLE AROUND 745 PM EDT.
HACKETTSTOWN...BEATYESTOWN...STORMVILLE AND ANALOMINK AROUND 750 PM
EDT.
EAST STROUDSBURG AND LONG VALLEY AROUND 755 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BARTONSVILLE...
MERWINSBURG...BEATTYESTOWN...STROUDSBURG...EFFORT...ROSETO...
ARLINGTON HEIGHTS AND PORTLAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS WHICH CAN
CAUSE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4106 7522 4080 7474 4083 7534 4104 7576
4107 7577
TIME...MOT...LOC 2307Z 276DEG 30KT 4103 7571 4087 7531
ROBERTSONSpecial weather statement, Jun 11, 7:34 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
734 PM EDT THU JUN 11 2015
PAZ060-103-112335-
WESTERN MONTGOMERY-BERKS-
734 PM EDT THU JUN 11 2015
...SPECIAL WEATHER STATEMENT FOR CENTRAL BERKS AND NORTHWESTERN
MONTGOMERY COUNTIES CANCELLED...
THE STORM THAT PROMPTED THE SPECIAL WEATHER STATEMENT HAS WEAKENED.
LAT...LON 4048 7626 4053 7621 4054 7617 4056 7613
4058 7605 4057 7602 4061 7600 4047 7557
4030 7564
TIME...MOT...LOC 2237Z 286DEG 20KT 4053 7613Special weather statement, Jun 11, 8:57 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
857 PM EDT THU JUN 11 2015
PAZ054-060>062-120145-
CARBON-NORTHAMPTON-BERKS-LEHIGH-
857 PM EDT THU JUN 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CARBON...
WEST CENTRAL NORTHAMPTON...NORTHWESTERN BERKS AND NORTHWESTERN LEHIGH
COUNTIES...
AT 856 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM TAMAQUA TO NEAR KLINGERSTOWN TO NEW BUFFALO...AND
MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS WHICH CAN
CAUSE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LOCATIONS IMPACTED INCLUDE... LEHIGHTON...PALMERTON...JIM
THORPE...HAMBURG...SLATINGTON...
WALNUTPORT...STRAUSSTOWN...LENHARTSVILLE...NEW TRIPOLI...NEW
MAHONING...JORDAN VALLEY...EMERALD...BERLINSVILLE...SCHNECKSVILLE...
NEFFS...WANAMAKERS...LANSFORD...SUMMIT HILL AND BOWMANSTOWN.
LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
4065 7598 4070 7583 4074 7576 4083 7590
4090 7597 4073 7543 4048 7615 4041 7630
4049 7643
TIME...MOT...LOC 0056Z 289DEG 20KT 4080 7595 4064 7667 4043 7700
ROBERTSONSpecial weather statement, Jun 11, 9:23 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
923 PM EDT THU JUN 11 2015
NJZ007-009-PAZ054-060>062-105-120215-
HUNTERDON-WARREN-CARBON-NORTHAMPTON-BERKS-LEHIGH-UPPER BUCKS-
923 PM EDT THU JUN 11 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN HUNTERDON...SOUTHWESTERN
WARREN...SOUTHEASTERN CARBON...NORTHWESTERN BUCKS...NORTHAMPTON...
NORTHERN BERKS AND LEHIGH COUNTIES...
AT 921 PM EDT...A STRONG THUNDERSTORM WAS OVER COFFEETOWN...OR 7
MILES NORTHWEST OF ALLENTOWN...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS WHICH CAN
CAUSE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
MORE THUNDERSTORMS WILL FOLLOW BEHIND THIS THUNDERSTORM FROM THE
WEST.
THIS STORM WILL BE NEAR...
ALLENTOWN AND NORTHAMPTON AROUND 925 PM EDT.
BEERSVILLE AROUND 930 PM EDT.
EMMAUS AROUND 935 PM EDT.
BATH AROUND 940 PM EDT.
BETHLEHEM...NAZARETH...STEUBEN AND LEHIGH UNIVERSITY AROUND 945 PM
EDT.
HELLERTOWN AROUND 950 PM EDT.
TATAMY...OLD ORCHARD AND SPRINGTOWN AROUND 955 PM EDT.
EASTON...FORKS...WILSON...WEST EASTON AND GLENDON AROUND 1000 PM
EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HOKENDAUQUA...
BOWMANSTOWN...PHILLIPSBURG...EASTLAWN GARDENS...NORTH CATASAUQUA...
CHAPMAN...FOUNTAIN HILL...PALMER HEIGHTS...FULLERTON AND CATASAUQUA.
LAT...LON 4069 7587 4070 7583 4074 7576 4081 7587
4082 7588 4079 7510 4045 7515 4065 7597
TIME...MOT...LOC 0121Z 280DEG 23KT 4068 7555
ROBERTSONSpecial weather statement, Jun 11, 9:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
933 PM EDT THU JUN 11 2015
PAZ060-061-120200-
BERKS-LEHIGH-
933 PM EDT THU JUN 11 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BERKS AND WEST CENTRAL
LEHIGH COUNTIES...
AT 930 PM EDT...A STRONG THUNDERSTORM WAS OVER FRIEDENSBURG...OR OVER
SCHUYLKILL HAVEN...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS WHICH CAN
CAUSE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM WILL BE NEAR...
STRAUSSTOWN AROUND 935 PM EDT.
HAMBURG AROUND 950 PM EDT.
SHOEMAKERSVILLE AND FAIRVIEW HGTS AROUND 955 PM EDT.
KUTZTOWN...FLEETWOOD...LAURELDALE...LEESPORT AND LENHARTSVILLE
AROUND 1000 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CENTERPORT.
LAT...LON 4054 7617 4056 7613 4056 7609 4058 7605
4057 7602 4058 7601 4063 7600 4065 7597
4056 7560 4031 7580 4051 7628
TIME...MOT...LOC 0130Z 292DEG 28KT 4059 7619
MWGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:26 PM EDT | Special Weather Statement | PHI | Morris | 34 min |
| Jun 12, 3:05 PM EDT | Special Weather Statement | PHI | Morris | 55 min |
| Jun 12, 3:13 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset | 37 min |
| Jun 12, 5:41 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 49 min |
| Jun 12, 6:13 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 28 min |
| Jun 12, 6:23 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 67 min |
| Jun 12, 7:27 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 33 min |
| Jun 11, 8:57 PM EDT | Special Weather Statement | PHI | Schuylkill | 48 min |
| Jun 11, 9:23 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 52 min |
| Jun 11, 9:41 PM EDT | Areal Flood Advisory | PHI | Lehigh, Northampton | 4 hr |
| Jun 11, 9:54 PM EDT | Special Weather Statement | PHI | Berks | 51 min |
| Jun 12, 4:38 PM EDT | Special Weather Statement | PHI | Montgomery | 52 min |
| Jun 12, 4:57 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 48 min |
| Jun 12, 5:07 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh, Northampton | 38 min |
| Jun 12, 6:53 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh, Northampton | 52 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.